# SDR REXA2025072400750

- Difficulty date: March 17, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Bearing
- Part number: MS1410210
- Condition: Excess Play
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER MID LOWER HINGE BEARING HAS EXCESSIVE PLAY.   REMOVED RUDDER MID UPPER AND LOWER HINGE FITTINGS IAW CRJ-700 SRM 51-42-21-001-001-A01. REMOVED/INSTALLED NEW MID LOWER HINGE BEARING P/N MS14102-10 IAW BOMBARDIER RIL #1213 REVISION A REPLACEMENT STEPS 5 THRU 11. INSTALLED NEW MID UPPER HINGE BEARING P/N MS14102-10 IAW BOMBARDIER RIL #1213 REVISION A. REPLACEMENT STEPS 5 THRU 11. : INSTALLED RUDDER MID UPPER AND LOWER HINGE FITTINGS IAW CRJ-700 SRM 51-42-21-001-001-A01.
